# SDR DALA1217959262

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 36,474 hours, 21,020 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Angle
- Part number: 9964460145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON SUPPORT FRAME 1475 L  16L ANGLE IS CRACKED ON FWD SIDE BETWEEN FRAME AND FUSELAGE SKIN.  REPAIRED IAW ERA 498952-14 REV ORIGINAL.
